# SDR 02FDEA00320

- Difficulty date: May 8, 2000
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-200
- Aircraft serial: 19853
- Aircraft time: 59,420 hours, 44,791 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO CLE, L GEAR DOWN INDICATOR LIGHT (GREEN) DID NOT ILLUMINATE; NO OTHER ABNORMAL INDICATIONS.  UNABLE TO REMOVE BULBS TO REPLACE.  RECEIVED VISUAL CONFORMATION FROM TOWER THAT GEAR WAS DOWN;  LANDED NORMALLY.  RELAMPED ANNUNCIATOR.  LIGHTS TEST NORMALLY PER USE OF TEST BUTTON PER M/M 33-10-001-4.  OKAY FOR SERVICE.
